Illinois Journal of Mathematics

Congruences for the partition function to composite moduli

Morris Newman

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 59-63.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631806

Digital Object Identifier
doi:10.1215/ijm/1255631806

Mathematical Reviews number (MathSciNet)
MR0140472

Zentralblatt MATH identifier
0147.26602

Subjects
Primary: 10.48

Citation

Newman, Morris. Congruences for the partition function to composite moduli. Illinois J. Math. 6 (1962), no. 1, 59--63. doi:10.1215/ijm/1255631806. https://projecteuclid.org/euclid.ijm/1255631806


Export citation